MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FLEXITRUNK INFANT NASAL TUBING; BZO

FISHER & PAYKEL HEALTHCARE LIMITED FLEXITRUNK INFANT NASAL TUBING; BZO
Model Number BC192
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We have requested the return of the complaint bc192 flexitrunk infant nasal tubing for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in australia reported, via a fisher & paykel healthcare (f&p) field representative, that the bc192 flexitrunk infant nasal tubing was found to be torn before patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the bc192 flexitrunk infant nasal tubing was returned to our fisher & paykel healthcare (f&p) service centre in australia, where it was inspected by a trained f&p service technician.Results: the inspection of the complaint bc192 flexitrunk infant nasal tubing confirmed that it was torn.Conclusion: we are unable to determine the cause of the reported fault.However, it is likely to have been caused by pulling of the tubing.All flexitrunk nasal tubings are visually inspected, and pressure tested before leaving the production line and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions the accompany the flexitrunk infant nasal tubing state: - "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the flexitrunk.

Brand Name
FLEXITRUNK INFANT NASAL TUBING
Common Device Name
BZO
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key17358002
Report Number9611451-2023-00647
Device Sequence Number6533968
Product Code BZO
UDI-Device Identifier09420012432476
UDI-Public(01)09420012432476(10)2102441790(11)221129
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC192
Device Catalogue NumberBC192
Device Lot Number2102441790
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown